Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Ann Inst Stat Math

Search In Journal Title:

Abbravation: Annals of the Institute of Statistical Mathematics

Search In Journal Abbravation:

Publisher

Kluwer Academic Publishers-Plenum Publishers

Search In Publisher:

DOI

10.1007/s00031-011-9155-4

Search In DOI:

ISSN

1572-9052

Search In ISSN:
Search In Title Of Papers:

Connectedness of PBIB designs having asymmetrical

Authors: Sanpei Kageyama
Publish Date: 1985/12/01
Volume: 37, Issue: 1, Pages: 139-143
PDF Link

Abstract

A necessary and sufficient condition for the connectedness ofmassociate partially balanced incomplete block PBIB designs having an asymmetrical association scheme is given only in terms of design parameters without inner structure parameters of designs


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: